# SDR XV6A2011061200010

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N743VA
- Make and model: Boeing 737-46B
- Aircraft serial: 25262
- Aircraft time: 50,160 hours, 26,911 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 89094410
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING TO FL360, RECEIVED ALTITUDE WARNING.  TRIED CONTROL W/STDBY, NOTHING, MANUAL, NOTHING.   BOTH PACKS IN AUTO, CABIN CLIMBED AGAIN.  DECENDED TO 10,000 FT, C/W QRH, CONTINUED TO DESTINATION.  TROUBLESHOT IAW AMM 21-31-00.  REPLACED PRESSURE CONTROLLER.  PERFORMED CHECK FLT & FOUND GOOD.  TEAR DOWN OF PRESSURE CONTROLLER.  CONTROLLER FAILED TEST.  PC2 TRANSDUCER OUTPUT OUT.  AUTO MODE RESET FUNCTION INOP.  POWER MONITOR ADJUSTMENT OUT, IN AUTO & STANDBY MODES & AC ACTUATOR DRIVER ERRATIC.  ON DISASSEMBLY, 1 BROKEN SCREW & LOOSE SCREWS SECURING INTERCONNECT BOARD.  FOUND OPEN CIRCUITS, P1B-37 & P1B-19.  TROUBLESHOT AC ACTUATOR.  REPLACED TRANSISTORS Q2014, Q2016, Q2015, Q2011 & INSTALLED SB21-113.
